# SDR USAA20090528BB092

- Difficulty date: May 27, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N917UW
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE R3 JUMPSEAT EMERGENCY FLASHLIGHT BATTERY WAS FOUND DEAD.  THE R3 FLASHLIGHT BATTERY WAS REPLACED.
